http://dx.doi.org/10.1016/j.chaos.2009.03.062">
 

Document Type

Journal Article

Department/Unit

Department of Computer Science

Title

A new Lie algebra and soliton solutions, Bäcklund transformation of soliton equations

Language

English

Abstract

A new Lie algebra is introduced for which a soliton hierarchy of nonlinear evolution equations is derived from zero curvature equations. A reduced equation from the hierarchy is obtained whose exact solutions are produced. Again using the Lie algebra and the corresponding loop algebra, a type of nonlinear soliton equations with exponential terms in potential functions are given. The Bäcklund transformation among them is also generated. © 2009 Elsevier Ltd. All rights reserved.

Publication Date

2009

Source Publication Title

Chaos, Solitons and Fractals

Volume

42

Issue

3

Start Page

1670

End Page

1676

Publisher

Elsevier

ISSN (print)

09600779

This document is currently not available here.

Share

COinS